| Model Number |
24690 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the moderately tortuous and moderately calcified superficial femoral artery.A 4.0mmx40mmx135cm (4f) sterling balloon catheter was selected for use in an endovascular treatment.During the first inflation at 6 atmospheres, the balloon ruptured.The device was removed using normal method without issue and the procedure was completed with another of the same device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
A2 - age at time of event: 18 years or older.
Event or Problem Description